# SDR GTIA040845

- Difficulty date: November 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- Engine: Pwa JT8D219
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LP NR 256794-1; AFTER TAKEOFF, LT GEAR UNSAFE LIGHT (RED) REMAINED ON, FOLLOWED QRH, WHEN RT ENGINE HYDRAULIC PUMP WAS TURNED OFF DOOR UNSAFE LIGHT CAME ON, TURNED PUMP BACK ON FOR DURATION OF FLIGHT.  INSPECTED LT UP GEAR SENSOR AIR GAP, FOUND TO BE TOO MUCH, ADJUSTED SENSOR AIR GAP, CHECKED SENSOR PERF.  PROX BITE CHECK NEAR/FAR SENSOR AND CARD OK, NO FAULTS NOTED.
